1 doctor weighed in:

I have had my period for 3 straight months. What do I do? I started taking Depo-Provera in january and ever since I've had my period every single day. Then my school nurse gave me the birth control pills to stop the bleeding and im on my second trimester

1 doctor weighed in
Dr. Mary Engrav
Emergency Medicine

In brief: That

That is abnormal to have that much bleeding especially when you are on those medications.
As you have had your period for three straight months, please see a family practice or gynecology doctor to have an evaluation. You may need to get your blood level checked. They may need to adjust your medication. If you have pain, light-headedness, or fainting, then you would need to be seen as an emergency.

In brief: That

That is abnormal to have that much bleeding especially when you are on those medications.
As you have had your period for three straight months, please see a family practice or gynecology doctor to have an evaluation. You may need to get your blood level checked. They may need to adjust your medication. If you have pain, light-headedness, or fainting, then you would need to be seen as an emergency.
Dr. Mary Engrav
Dr. Mary Engrav
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
33 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors